# SDR FDEA201710203014

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 42,337 hours, 16,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 26702889
- Part serial: 6929
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  EXTENDED LANDING GEAR AND RECEIVED A GEAR DISAGREE EICAS.  THE NOSE GEAR LIGHT WAS NOT ILLUMINATED.  COMPLIED WITH QRH PROCEDURES AND USED THE ALTERNATE GEAR EXTEND SWITCH.  UNEVENTFUL LANDING WITH GEAR DOORS LIGHT ILLUMINATED.    REMOVED AND REPLACED THE NOSE GEAR DOOR SEQUENCE VALVE IAW AMM 32-34-05-4.
